Authors: Rajković, Predrag
Marinković, Slađana
Stanković, Miomir 
Title: On q-Newton-Kantorovich method for solving systems of equations
Journal: Applied Mathematics and Computation
Volume: 168
Issue: 2
First page: 1432
Last page: 1448
Issue Date: 15-Sep-2005
Rank: M22
ISSN: 0096-3003
DOI: 10.1016/j.amc.2004.10.035
Abstract: 
Starting from q-Taylor formula for the functions of several variables and mean value theorems in q-calculus which we prove by ourselves, we develop a new methods for solving the systems of equations. We will prove its convergence and we will give an estimation of the error.
Keywords: Iterative methods | q-derivative | q-Taylor formula
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

11
checked on Jun 21, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.